On functions having Cauchy differences in some prescribed sets.
Aequationes mathematicae, Tome 52 (1996) no. 1-2, pp. 254-259
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1996__52_1-2_137669,
author = {P. Volkmann and K. Baron and A. Simon},
title = {On functions having {Cauchy} differences in some prescribed sets.},
journal = {Aequationes mathematicae},
pages = {254--259},
year = {1996},
volume = {52},
number = {1-2},
zbl = {0861.39019},
url = {http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_137669/}
}
P. Volkmann; K. Baron; A. Simon. On functions having Cauchy differences in some prescribed sets.. Aequationes mathematicae, Tome 52 (1996) no. 1-2, pp. 254-259. http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_137669/